# SDR AALA970181

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SHEAR TIE STA 720 BETWEEN STR 25 - STR 26R.  REMOVED CORRODED SHEAR TIE AND REPLACED.  TST:  54,657 HOURS.  CYCLES, 33,951.  (X)
